MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿

C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿
Catalog Number ENSMS002
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the bard rectal tube malfunction: two of them the irrigation port broke and stool leaked everywhere.The last one actually had a small tear where the tubing comes out of the rectum, along the seam resulting in leakage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it state.-position the length of the flexible drainage tube along the patient¿s leg, avoiding kinks, obstruction and tension.-take note of the black position indicator line that is printed in the proximal segment of the tsz.Observe its relative position to the patient¿s anus.Observe changes in the location of the position indicator band as a means to determine movement of the retention cuff in the patient¿s rectum.This may indicate the need for the cuff or drainage tube to be repositioned.6.Flushing of the drainage tube if the drainage tube becomes obstructed with fecal matter, flush the tube by filling a syringe with tap water, attaching the syringe to the purple ¿flush¿ port, and depressing the plunger.Make sure the flush port remains parallel to the catheter in order to prevent kinking in the tubing and blockage of the injected water.This is used to maintain an unobstructed flow of stool into the collection bag (figure 8).If repeated flushing with water does not return the flow of stool through the catheter, the device should be inspected to determine if there is an external obstruction (i.E.Pressure from a body part or piece of equipment).If no source of obstruction of the device is detected, use of the device should be discontinued.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23522780
Report Number1018233-2025-10152
Device Sequence Number9733145
Product Code KNT
UDI-Device Identifier00801741113147
UDI-Public(01)00801741113147(11)250613(17)280430(10)NGKS1184
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENSMS002
Device Lot NumberNGKS1184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale